Home Current Issue Previous Issues Published Ahead-of-Print Collections For Authors Journal Info
Skip Navigation LinksHome > January 28, 2013 - Volume 27 - Issue 3 > Mathematical modelling of HIV prevention intervention
AIDS:
doi: 10.1097/QAD.0b013e32835c1509
Editorial Comments

Mathematical modelling of HIV prevention intervention

Thiébaut, Rodolphea; May, Margaret T.b

Login

Search for Similar Articles
You may search for similar articles that contain these same keywords or you may modify the keyword list to augment your search.